Contemporary Mathematics, Volume 4 Issue 4 (2023), 620-1346

Open Access Article

Approximate Controllability Outcomes of Impulsive Second-Order Stochastic Neutral Differential Evolution Systems

by S. Sivasankar, R. Udhayakumar, V. Muthukumaran, S. Al-Omari

ABSTRACT: In this manuscript, we present a collection of suitable requirements for the approximate controllability outcomes of impulsive second-order stochastic neutral differential evolution systems. We...

Open Access Article

Certain Integral Transforms and Their Applications in Propagation of Laguerre-Gaussian Schell-model Beams

by Abdelmajid Belafhal, E. M. El Halba, Talha Usman

ABSTRACT: The principal aim of the present work is to investigate a new class of integral transforms involving the product of Bessel function of the first kind of arbitrary order with generalized Laguerre...

Open Access Article

Innovative Method for Computing Approximate Solutions of Non-Homogeneous Wave Equations with Generalized Fractional Derivatives

by Mir Sajjad Hashemi, Mohammad Mirzazadeh, Dumitru Baleanu

ABSTRACT: In this work, a well-known non-homogeneous wave equation with temporal fractional derivative is approximately investigated. A recently defined generalized non-local fractional derivative is...

Open Access Article

Finite-Time Stability to Fractional Delay Cauchy Problem of Hilfer Type

by Ahmed Salem, Rawia Babusail, Moustafa El-Shahed, M. Eloasli

ABSTRACT: The purpose of this work is to look at the solution’s representation for the non-homogeneous fractional timedelay Cauchy problem of Hilfer type in terms of the cosine and sine fractional delayed...

Open Access Article

Bright Optical Solitons for the Concatenation Model with Power-Law Nonlinearity: Laplace-Adomian Decomposition

by O. González-Gaxiola, Anjan Biswas, Yakup Yildirim, Ali Saleh Alshomrani

ABSTRACT: This paper is a numerical study of the bright optical solitons that emerge from the concatenation model which is considered with power-law nonlinearity. The Laplace-Adomian decomposition scheme is...

Open Access Article

Analyzing Dynamical Behavior of Tuberculosis Transmission

by P. Monisha, S. Sindu Devi

ABSTRACT: In this article, we investigated the dynamical behavior of a fuzzy mathematical model with tuberculosis (TB) treatment function. The considered model analyzes fuzzy basic reproduction numbers and...

Open Access Article

A New First Finite Class of Classical Orthogonal Polynomials Operational Matrices: An Application for Solving Fractional Differential Equations

by H. M. Ahmed

ABSTRACT: In this paper, new operational matrices (OMs) of ordinary and fractional derivatives (FDs) of a first finite class of classical orthogonal polynomials (FFCOP) are introduced. Also, two algorithms...

Open Access Article

Analytical insights of the effects of Non-Pharmaceutical Interventions on SRAS-CoV-2 Dynamic with Application to West African Data

by Kassifou Traore, Djideme F. Houenou, Romain Glèlè Kakaï

ABSTRACT: The COVID-19 pandemic was caused by the rapid spread of a new coronavirus (SARS-CoV-2) worldwide. COVID-19 pandemic mitigation measures caused significant social and economic disruption,...

Open Access Article

Unified Solution of Some Properties Related to λ-Pseudo Starlike Functions

by Musthafa Ibrahim, K. R. Karthikeyan

ABSTRACT: To unify and extend the study of various subclasses of starlike and convex functions, here we introduce a new subclass of λ-pseudo starlike symmetric functions. To add more versatility to our...

Open Access Article

On Nontriviality of a Product in the Classical Adams Spectral Sequence

by Linan Zhong, Hao Zhao

ABSTRACT: Let p ≥ 11 be an odd prime and q = 2( p − 1). Suppose that n ≥ 1 with n ≠ 5. Let 0 ≤ s < p − 4 and t = s + 2 + t = s + 2 + ( s + 2) p + ( s + 3) p 2 + (s +4) p 3  +...

Open Access Article

Neighborhoods of Binary Self-Dual Codes

by Carolin Hannusch, S. Roland Major

ABSTRACT: In this paper, we introduce and investigate the neighborhood of binary self-dual codes. We prove that there is no better Type I code than the best Type II code of the same length. Further, we give...

Open Access Article

Efficacy of the Single Server Markovian Two-Phase Symmetric Queue with Encouraged Stationary-Queue-Size Analysis

by R. Jeyachandhiran, P. Rajendran

ABSTRACT: The efficacy of the Markovian single server symmetric queue is examined in this paper together with the suggested encouraged stationary queue-size analysis. First, we propose the stochastic Markov...

Open Access Article

Ordering Results of Aggregate Claim Amounts from Two Heterogeneous Portfolios

by S. K. Ramani, H. Jafari, G. Saadat Kia (Barmalzan)

ABSTRACT: In this paper, we discuss the stochastic comparison of two classical surplus processes in an one-year insurance period. Under the Marshall-Olkin extended Weibull random aggregate claim amounts, we...

Open Access Article

Bifurcation Analysis and Chaotic Behavior of the Concatenation Model with Power-Law Nonlinearity

by Lu Tang, Anjan Biswas, Yakup Yildirim, Asim Asiri

ABSTRACT: This paper presents a comprehensive analysis of the concatenation model with power-law nonlinearity. The research encompasses multiple key aspects, providing a detailed exploration of the model's...

Open Access Article

Effect of Blood Viscosity Variation on the Flow of Blood in an Artery Having Time Dependent Stenosis

by Lovely Jain, Mansi Kushwaha

ABSTRACT: The aim of this paper is to examine the impact of blood viscosity variation on the flow of blood in a diseased artery having time-dependent stenosis. The viscosity of blood is axial co-ordinate...

Open Access Article

Analysis of Batch Arrival General Service Queue with Balking, Feedback and Second Optional Service

by P Vijaya Laxmi, Hasan A Qrewi, Andwilile A George

ABSTRACT: This paper aims to analyze the steady-state behavior of bulk input general service queue with a second optional service (SOS), balking, and feedback facility. In this study, the server provides...

Open Access Article

A Semi-Analytical Method for Solving Nonlinear Fractional-Order Swift-Hohenberg Equations

by Shabnam Jasrotia, Prince Singh

ABSTRACT: In this study, we find approximate series solutions to fractional-order Swift-Hohenberg equations by using the hybrid method, i.e., accelerated homotopy perturbation transformation method (AHPTM)....

Open Access Article

A CRITIC-TOPSIS MCDM Technique under the Neutrosophic Environment with Application on Aircraft Selection

by Gurpreet Kaur, Aishwarya Dhara, Arunava Majumder, Balvinder Singh Sandhu, Avinandan Puhan, Manoj Singh Adhikari

ABSTRACT: This paper develops a CRITIC-TOPSIS ''multi-criteria decision-making'' method under a neutrosophic environment. The neutrosophic set is a generalized version of the fuzzy and ''intuitionistic...

Open Access Article

Stacking Ensemble Machine Learning Algorithm with an Application to Heart Disease Prediction

by Ruhi Fatima, Sabeena Kazi, Asifa Tassaddiq, Nilofer Farhat, Humera Naaz, Sumera Jabeen

ABSTRACT: Mathematics and statistics have a significant impact on the advancement of most trending sciences like machine learning, artificial intelligence, and data science. In this article, we use the...

Open Access Article

A Potent Collocation Approach Based on Shifted Gegenbauer Polynomials for Nonlinear Time Fractional Burgers’ Equations

by E. Magdy, W. M. Abd-Elhameed, Y. H. Youssri, G. M. Moatimid, A. G. Atta

ABSTRACT: This paper presents a numerical strategy for solving the nonlinear time fractional Burgers's equation (TFBE) to obtain approximate solutions of TFBE. During this procedure, the collocation...

Open Access Article

Semi-analytical Approach to Nonlinear Partial Differential Equations Using Homotopy Analysis Technique (HAM)

by Kiran Dhirawat, Ramakanta Meher

ABSTRACT: This work considers a novel semi-analytical method named the homotopy analysis method (HAM) to study the nonlinear gas dynamic equation. The obtained HAM solution is validated by comparing it with...

Open Access Article

Jacobi Rational Operational Approach for Time-Fractional Sub-Diffusion Equation on a Semi-Infinite Domain

by R. M. Hafez, Y. H. Youssri, A. G. Atta

ABSTRACT: In this study, we employ a rational Jacobi collocation technique to effectively address linear time-fractional subdiffusion and reaction sub-diffusion equations. The semi-analytic approximation...

Open Access Article

Differential Transform Method for Solving Volterra q-Integral Equations

by Altaf A. Bhat, Haider Abbas Rizvi, Javid A. Ganie, Faiza A. Sulaiman, D. K. Jain

ABSTRACT: In this paper, Volterra q -integral equations are solved by using the method of q -differential transformation. Exact solutions of linear and nonlinear q -integral equations have been...

Open Access Article

Optical Solitons for the Dispersive Concatenation Model with Power-Law Nonlinearity by the Complete Discriminant Approach

by Ming-Yue Wang, Anjan Biswas, Yakup Yildirim, Ali Saleh Alshomrani

ABSTRACT: The present paper is a sequel to the paper on the topic with Kerr law nonlinearity. For power-law nonlinearity, it was derived through balancing principle that the solitons would exist for two...

Open Access Article

Asymptotic Probability Expansions for Random Elements in a Hilbert space

by Victorien F. Konane, Claude Yaméogo, Wahabo Baguian

ABSTRACT: In this article, we approach a class of problems in probability theory, namely, the asymptotic expansion of probability. We consider an independent, identically distributed, and normalized...

Open Access Article

Construction of Mathematical Start-Up Business Index Formulation for Swiftlet Ranching Industry in Malaysia

by Puspa Liza Ghazali, Siti Nadhirah Mohamad Fauzi, Rabiatul Adawiyah Abdul Rohim, Roslida Abdul Razak, Juliana Arifin, Eni Noreni Mohamad Zain, Nik Hazimi Mohammed Foziah

ABSTRACT: An important agricultural product exported by Malaysia is swiftlet nests. Due to its high demand many entrepreneurs venture in this industry. Hence with the bioactive ingredients and dietary...

Open Access Article

Weak Contractions via λ-sequences

by Yaé Ulrich Gaba, Collins Amburo Agyingi

ABSTRACT: In this note, we discuss a common fixed point for a family of self-mapping defined on a metric-type space and satisfying a weakly contractive condition. In our development, we make use of the...

Open Access Article

A Caputo-Type Fractional-Order SQIRV Mathematical Model for Omicron Variant

by S. Dickson, S. Padmasekaran, Pushpendra Kumar

ABSTRACT: In this study, we propose a fractional-order epidemic model of the Omicron variant. We provide analyses of the solutionʼs positivity, boundedness, existence, and uniqueness. The steady-state...

Open Access Article

New Qualitative Outcomes for Ordinary Differential Systems of Second Order

by Melek Gözen

ABSTRACT: This paper deals with a nonlinear ordinary differential system of second order. In the paper, qualitative properties of solutions of the system called asymptotic stability (AS), uniform stability...

Open Access Article

Fully Regular Sets of an Imaginary Space

by Rasulkhozha S. Sharafiddinov

ABSTRACT: There is no single set in an imaginary space, for which an exact mathematical definition would not exist by the mathematical symmetry laws. We discuss a theory in which appears an imaginary number...

Open Access Article

Implicit Quiescent Optical Solitons for the Dispersive Concatenation Model with Nonlinear Chromatic Dispersion by Lie Symmetry

by Abdullahi Rashid Adem, Anjan Biswas, Yakup Yildirim, Asim Asiri

ABSTRACT: The primary purpose of this paper is to investigate and recover implicit quiescent optical solitons in the context of the dispersive concatenation model in nonlinear optics. Specifically, the...

Open Access Article

Analysis of Deep Learning Methods for Healthcare Sector - Medical Imaging Disease Detection

by Hemlata Sahu, Ramgopal Kashyap, Surbhi Bhatia, Bhupesh Kumar Dewangan, Nora A. Alkhaldi, Samson Anosh Babu, Senthilkumar Mohan

ABSTRACT: In this paper, artificial intelligence (AI) and the ideas of machine learning (ML) and deep learning (DL) are introduced gradually. Applying ML techniques like deep neural network (DNN) models has...

Open Access Article

Optical Solitons for the Dispersive Concatenation Model: Undetermined Coefficients

by Anjan Biswas, José Vega-Guzmán, Yakup Yildirim, Asim Asiri

ABSTRACT: This paper recovers optical solitons to the dispersive concatenation model that is studied with Kerr law of self-phase modulation. The method of undetermined coefficients is the adopted...

Open Access Article

Error Analysis Using Three and Four Stage Eighth Order Embedded Runge-Kutta Method for Sixth Order Ordinary Differential Equation vvi(u)=f(u,v,v',v'',v''',viv)

by Manpreet Kaur, Sangeet Kumar, Jasdev Bhatti

ABSTRACT: The present paper aims at providing an insight to embedded Runge-Kutta sixth order (RKSD) ordinary differential equation method for solving the initial value problem of order six of type v vi (u)...

Open Access Article

Asymptotic Behavior of a Parametric Algebraic Surface

by S. Pérez-Díaz, M.A. Fernández de Sevilla, J.R. Magdalena-Benedicto

ABSTRACT: Starting from the concept of infinite branches and approximation surfaces, we present a method to compute infinite branches and surfaces having the same asymptotic behavior as an input parametric...

Open Access Article

Identifying Fake Digital Information Using Machine Learning Algorithms: Performance Analysis and Recommendation System

by Ashish Patel, Yogesh Jadhav, Rutvij Jhaveri, Roshani Raut, Faisal Mohammed Alotaibi, Dhavalkumar Thakker

ABSTRACT: This work focuses on the detection of fake digital information using various machine learning and deep learning algorithms to prevent its spread through Internet of Things (IoT) devices and...

Open Access Article

Markovian Erlang Non-Constricted Single-Channel with Encouraged Arrival in Steady State with Balking, Feedback Strategy, and Customer Retention

by Ismailkhan Enayathulla Khan, Rajendran Paramasivam

ABSTRACT: In this article, we aim to provide a solution for the Markovian Erlang non-constricted queue that takes into account encouraged arrival, balking feedback strategy, and customer retention, all in a...

Open Access Article

On the Integration of the Higher Order Toda Lattice with a Self-Consistent Integral Type Source

by Bazar Babajanov, Murod Ruzmetov

ABSTRACT: This work presents an algorithm that uses the inverse scattering method to find a solution for the higher-order Toda lattice with a self-consistent source. The higher-order Toda lattice with an...

Open Access Article

Computing Topological Indices of 3-Layered Artificial Neural Network

by Gayathiri V, Manimaran A

ABSTRACT: Let η be a network graph with vertex and edge sets P(η) and E(η) , respectively. This study aims to find the expected value (obtained during training and testing data) for Artificial Neural...

Open Access Article

Surjective Isometries of Multiplication Operators and Weighted Composition Operators on nth Weighted-Type Banach Spaces of Analytic Functions

by Shams Alyusof

ABSTRACT: This paper is to characterize isometries of multiplication operators and weighted composition operators on the n th weighted-type Banach spaces { V n : n ∈ N} of analytic functions on...

Open Access Article

Quiescent Optical Solitons for the Concatenation Model Having Nonlinear Chromatic Dispersion with Differential Group Delay

by Ahmed H. Arnous, Anjan Biswas, Yakup Yildirim, Asim Asiri

ABSTRACT: This study recovers quiescent optical solitons within a complex concatenation model featuring nonlinear chromatic dispersion and differential group delay. It employs the sine-Gordon equation...

Open Access Article

Predicting Price Trends Using Sentiment Analysis: A Study of StepN’s SocialFi and GameFi Cryptocurrencies

by Eik Den Yeoh, Tinfah Chung, Yuyang Wang

ABSTRACT: The cryptocurrency market, specifically the non-fungible token (NFT) market, has been gaining popularity with the rise of social finance, game finance, metaverse, and web 3.0 technologies. With...

Open Access Article

Novel Exact and Solitary Wave Solutions for The Time-Fractional Nonlinear Maccari's System

by Boubekeur Gasmi, Lama Alhakim, Yazid Mati, Alaaeddin Moussa, Ali Akgül, Rania Wannan, Jihad Asad

ABSTRACT: The purpose of this research is to find analytical solutions to the time-fractional nonlinear Maccari system. The double auxiliary equation method, which has never been used before, is used to...

Open Access Article

On an Efficient Iterative Method for Fixed Points

by Mukund Mohan, Abhimanyu Kumar, S. N. Roy, P. K. Parida

ABSTRACT: Real-world applications depend heavily on the fixed-point solution. In this paper, we have suggested an effective iterative method for fixed points. We have first given the approximate order of...

Open Access Article

On the Lie-Algebraic Integrability of the Calogero-Degasperis Dynamical System and Its Generalizations

by Anatolij K. Prykarpatski, Victor A. Bovdi

ABSTRACT: We studied the Lax type integrability of the Calogero-Degasperis nonlinear dynamical system, possessing only one local conserved quantity. Based on the gradientholonomic integrability approach...

Open Access Article

Hilbert Space Decomposition Properties of Complex Functions and Their Applications

by Myroslava I. Vovk, Petro Ya. Pukach, Volodymyr M. Dilnyi, Anatolij K. Prykarpatski

ABSTRACT: We analyzed the classical problem of decomposing the Hilbert space of holomorphic functions, especially their splitting into the product or sum of domain-separated components. For the Bergman...